Term Functions and Fundamental Relation of Fuzzy Hyperalgebras
Keywords:
Hyperalgebra, Fuzzy hyperalgebra, Equivalence relation, Term function, Fundamental relation, Quotient set.Abstract
We introduce and study term functions over fuzzy hyperalgebras. We start from this idea that the set of nonzero fuzzy subsets of a fuzzy hyperalgebra can be organized naturally as a universal algebra, and constructing the term functions over this algebra. We present the form of generated subfuzzy hyperalgebra of a given fuzzy hyperalgebra as a generalization of universal algebras and multialgebras. Finally, we characterize the form of the fundamental relation of a fuzzy hyperalgebra.
References
R. Ameri, On categories of hypergroups and hypermodules , Italian journal of pure and applid mathematics, Vol. 6 (2003) 121-132.
R. Ameri and I. G. Rosenberg, Congruences of multialgebras, Multivalued Logic and Soft Computing (to appaear).
R. Ameri and M.M. Zahedi, Hyperalgebraic system, Italian journal of pure and applid mathematics, Vol. 6 (1999) 21-32.
R. Ameri and M.M. Zahedi, Fuzzy subhypermodules over fuzzy hyperrings, Sixth International on AHA, Democritus University, 1996, 1-14,(1997).
S. Burris, H. P. Sankappanavar, A course in universal algebra, Springer Verlage 1981.
P. Corsini, Prolegomena of hypergroup theory, Supplement to Riv. Mat.Pura Appl., Aviani Editor, 1993.
P. Corsini, V. Leoreanu, Applications of hyperstructure theory, Kluwer, Dordrecht 2003.
P. Corsini, I. Tofan, On fuzzy hypergroups, PU.M.A., 8 (1997) 29-37.
B. Davvaz, Fuzzy Hv-groups, Fuzzy sets and systems, 101 (1999) 191-195.
B. Davvaz, Fuzzy Hv-Submodules, Fuzzy sets and systems, 117 (2001) 477-484.
B. Davvaz, P. Corsini, Generalized fuzzy sub-hyperquasigroups of hyperquasigroups, Soft Computing, 10 (11) (2006), 1109-1114.
M. Mehdi Ebrahimi, A. Karimi and M. MahmoudiOn Quotient and Isomorphism Theorems of Universal Hyperalgebras, Italian Journal of Pure and Applied Mathe-matics, 18 (2005), 9-22.
G. Gratzer, Universal algebra, 2nd edition, Springer Verlage, 1970.
V. Leoreanu-Fotea, B. Davvaz, Fuzzy hyperrings, Fuzzy sets and systems, 2008, DOI 10.1016/j.fss.2008.11.007.
V. Leoreanu-Fotea, Fuzzy Hypermodules, Computes and Mathematics with Applica-tions, vol. 57 (2009) 466-475.
F. Marty, Sur une generalization de la nation de groupe, 8th congress des Mathe-maticiens Scandinaves, Stockholm (1934) 45-49.
J.N. Mordeson, M.S. Malik, Fuzzy commutative algebra, Word Publ., 1998.
C. Pelea, On the direct product of multialgebras, Studia uni. Babes-bolya, Mathemat-ica, vol. XLVIII (2003) 93-98.
C. Pelea, Multialgebras and termfunctions over the algebra of their nonvoid subsets, Mathematica (Cluj), vol. 43 (2001) 143-149.
C. Pelea, On the fundamental relation of a multialgebra, Italian Journal of Pure and Applid Mathematics, Vol. 10 (2001) 141-146.
H. E. Pickett, Homomorphism and subalgebras of multialgebras, Pacific J. Math, vol. 10 (2001) 141-146.
M.K. Sen, R. Ameri, G. Chowdhury, Fuzzy hypersemigroups, Soft Computing, 2007, DOI 10.1007/s00500-007-025709.
A. Rosenfeld , Fuzzy groups, J. Math. Anal. Appl. 35. (1971) 512-517.
D. Schweigert, Congruence Relations of Multialgebras , Discrete Mathematics 53 (1985) 249-253.
S. Spartalis, T. Vougiouklis, The Fundamental Relations on Hv−rings, Math. Pura Appl., 13 (1994) 7-20.
T. Vougiouklis, The fundamental Relations in Hyperrings, The general hyperfield Proc. 4th International Congress in Algebraic Hyperstructures and Its Applications (AHA 1990) World Scientific, (1990) 203-211.
T. Vougiouklis, Hyperstructures and their representations, Hardonic, press Inc., 1994.
L. A. Zadeh, Fuzzy Sets, Inform. and Control, vol. 8 (1965) 338-353.
Downloads
Published
Issue
Section
License
This journal provides immediate open access to its content on the principle that making research freely available to the public supports a greater global exchange of knowledge. The journal is committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There are no charge for readers to download articles and reviews for their own scholarly use. Benefits of open access for authors, include:
- Free access for all users worldwide
- Increased visibility and readership
- Rapid publication
- No spatial constraints
- Authors can share their research papers on their personal web-pages (i.e. ResearchGate, etc.)
Ratio Mathematica publishes open access articles under the terms of the Creative Commons Attribution (CC BY) License. The Creative Commons Attribution License (CC-BY) allows users to copy, distribute and transmit an article, adapt the article and make commercial use of the article. The CC BY license permits commercial and non-commercial re-use of an open access article, as long as the author is properly attributed. Copyright on any research article published by Ratio Mathematica is retained by the author(s). Authors grant Ratio Mathematica a license to publish the article and identify itself as the original publisher. Authors also grant any third party the right to use the article freely as long as its original authors, citation details and publisher are identified.
For further information visit: https://creativecommons.org/licenses/by/3.0/. The following logo will appear in any paper that will be published from the volume number 31/2016 onwards.